skin-hair-icon
Would I get my hair back
I have started using proanagen solution for my hairfall with proanagen tablet haurfall is due to telogen effluvium initially it is causing more hairfall I am scared would I get the haur back which I am losing kindly tell me if its normal and I would get the haur back any response would be appreciated kindly tell
60 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You will get your hair back... however treatment depends on the grade... for detailed information do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.